MAUDE Adverse Event Report: ALMA LASERS LTD ALMA HARMONY CONSOLE WITH GREEN DIODE; POWERED LASER SURGICAL INSTRUMENT

ALMA LASERS LTD ALMA HARMONY CONSOLE WITH GREEN DIODE; POWERED LASER SURGICAL INSTRUMENT
Model Number 07290110123369
Medical Device Problem Codes Failure to Deliver Energy (1211); Improper or Incorrect Procedure or Method (2017); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation determined that the reported injury is transient in nature and is expected to resolve with standard post-operative care.The reported skin reaction is consistent with known and anticipated adverse reactions associated with energy-based treatments, as described in the device labeling.Based on the information currently available, a definitive root cause has not been established.The manufacturer has requested return of the device for evaluation; however, the device has not yet been returned.The investigation remains ongoing.Should the device be returned and additional information become available, a supplemental (follow-up) report will be submitted upon completion of the device evaluation.This report is submitted in good faith based on the information available at the time of reporting.
 
Event or Problem Description
The importer reported that a user facility reported that a patient sustained a superficial second degree burn at the treatment site following use of the alma harmony system.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This follow-up report provides the results of the completed clinical and technical investigation.Clinical evaluation determined that the reported injury was transient in nature and expected to resolve with standard postoperative care.The reported skin reaction is consistent with known and anticipated adverse reactions associated with energy-based treatments, as described in the device labeling.The initial report was submitted in an abundance of caution based on the information available at that time.As part of the technical investigation, the clearskin applicator was returned to the manufacturer for evaluation and functional testing.During inspection, a fractured internal component was identified within the applicator, with no energy output.While this observation indicates that the applicator was not in its original condition at the time of analysis, the timing of the fracture and its relationship, if any, to the reported event could not be determined.Based on the available information, a definitive root cause has not been established.The reported event could not be reproduced, and a direct causal relationship between the returned-unit findings and the reported patient outcome could not be confirmed.Potential contributing factors that cannot be excluded include user- or procedure-related factors, such as treatment technique, pulse overlap, applicator handling during pulse delivery, or connection integrity between the applicator and the system.In addition, the fractured internal component identified during the returned-product evaluation may have affected applicator performance; however, there is insufficient evidence to determine whether this condition existed at the time of treatment or contributed to the reported outcome.No new or unanticipated hazards were identified through the investigation.The reported patient outcome remains non-serious and transient, and no additional patient impact has been reported.Based on the available information, the investigation does not support the identification of a new safety signal or trend.

Brand Name
ALMA HARMONY CONSOLE WITH GREEN DIODE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
odelia zerbiv
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key24699879
Report Number3004167969-2026-00006
Device Sequence Number21472095
Product Code GEX
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K233024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number07290110123369
Device Catalogue NumberAAHG25102201BR0002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 YR
Patient SexFemale